Ask an expert
Question

19 Oct 2006

URGENT HELP NEEDED- constipation prblms
Hi there

Ive been having constipation problems for years now, ive been twice this year to the hospital. Ive done everything the doctor insisted me to do, he also gave me duphalac to take for a month and a half but now that im off the medication im having constipation problems all over again.

I drink lots of water daily im slim, i really dont know what else to do!
Taking duphalac is that good for a person? Because if i cant use the toilet on my own i use duphalac that helps like a bomb!

I sincerly hope you can give me constructive advice
thanks
Answer 330 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Missy
Duphalac is safe to use longterm as it only softens the stool and does not irritate the bowel. Get yourself another bottle!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20314 votes
Vote